# SDR ASOA04325

- Difficulty date: May 1, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR LIGHT NEAR ROW 8 WAS FOUND MISSING.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHT NEAR ROW 8.  OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
